# SDR AUS20020340

- Difficulty date: March 29, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Lyc
- Propeller: Mcauly D3A34C402
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bracket
- Part number: 12324001
- Condition: Cracked
- Location: Fuselage, Stabil
- Component: Fuselage, Stabil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH REAR HORIZONTAL STABILISER ATTACHMENT BRACKET CRACKED.
